# SDR ASAA2014061808268

- Difficulty date: June 18, 2014
- Submitted: June 21, 2014
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 23,476 hours, 7,276 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKED UP ON GROUND, ACFT GROUNDED.  QRH RESET SUCCESSFUL.
